# SDR RU3A99009

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96
- Make and model: Braero BAE125800A
- Aircraft serial: 258134
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 1250160
- Condition: Seized
- Location: Auxiliary Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED ACRID BURNING SMELL IN COCKPIT DURING FLIGHT.  CREW DECLARED AN EMERGENCY AND LANDED.  MAINTENANCE FOUND AUXILIARY COOLING PACK COMPRESSOR SEIZED.  (X)
